# SDR SWAA2024102250542

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 57,512 hours, 38,297 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 11B EXIT ROW RECLINES AND SHOULD BE LOCKED<[01] ADJUSTED SEAT 11B RECLINE ACTUATOR TO LOCKED UPRIGHT POSITION. REF AMM 25-22-00
